# SDR 2011F00024

- Difficulty date: January 28, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N397AL
- Make and model: Bell 412
- Aircraft serial: 36012
- Aircraft time: 13,421 hours, 34,448 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Delaminated
- Location: Main Rotor
- Part time: 9,176 hours
- Component: Main Rotor
- Component part number: 412015300109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE T/E "WEDGE" CAME DEBONDED.  REMOVED REMAINING PORTION OF WEDGE AND TOUCHED UP PAINT IAW MFG PRODUCT SUPPORT ENGINEERING.
